Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 14, 2025, 4:03 PM CDT for Daviess County, Harrison County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 4:03 PM CDT (21:03 UTC)
- Expired
- Mar 14, 2025, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Daviess County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 146 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | TSTM WND GST 60 | 1 Nnw Coffey, MO | Estimated; relayed from social media. |
| Mar 14, 4:11 PM CDT | TSTM WND DMG | 2 Nnw Winston, MO | Power lines down by I-35 Racetrack. Timing estimated via radar. |
| Mar 14, 4:13 PM CDT | TSTM WND DMG | Winston, MO | Downed tree and an outbuilding destroyed at a residence in Winston. Time estimated from radar. |
| Mar 14, 4:37 PM CDT | TSTM WND DMG | Jamesport, MO | Roof blown off old Ag building. Timing estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2590 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
738
WUUS53 KEAX 142103
SVREAX
MOC061-081-142145-
/O.NEW.KEAX.SV.W.0013.250314T2103Z-250314T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
403 PM CDT Fri Mar 14 2025
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Daviess County in north central Missouri...
Harrison County in north central Missouri...
* Until 445 PM CDT.
* At 402 PM CDT, a cluster of severe thunderstorms were located near
Gilman City, or near Bethany, moving north at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Coffey, Jameson, Jamesport, Pattonsburg, Gallatin, Altamont,
Ridgeway, Hatfield, New Hampton, Mount Moriah, Eagleville, Winston,
Lock Springs, Martinsville, Gilman City, Bethany, Blythedale,
Cainsville, Santa Rosa, and Mcfall.
This includes Interstate 35 in Missouri between mile markers 57 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Missouri.
&&
LAT...LON 3978 9376 3979 9421 4057 9423 4057 9377
TIME...MOT...LOC 2102Z 177DEG 44KT 4017 9399
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HFH1 follow-up statement
033
WWUS53 KEAX 142121
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
421 PM CDT Fri Mar 14 2025
MOC061-081-142145-
/O.CON.KEAX.SV.W.0013.000000T0000Z-250314T2145Z/
Daviess MO-Harrison MO-
421 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DAVIESS AND HARRISON COUNTIES...
At 421 PM CDT, a severe thunderstorm was located near Ridgeway, or 9
miles north of Bethany, moving north at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Public reported 60 mph wind gust in Coffey, Missouri.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Coffey, Jameson, Jamesport, Pattonsburg, Gallatin, Altamont,
Ridgeway, Hatfield, New Hampton, Mount Moriah, Eagleville, Winston,
Lock Springs, Martinsville, Gilman City, Bethany, Blythedale,
Cainsville, Santa Rosa, and Mcfall.
This includes Interstate 35 in Missouri between mile markers 57 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3978 9376 3979 9421 4057 9423 4057 9377
TIME...MOT...LOC 2121Z 177DEG 44KT 4040 9401
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HFHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:53 PM CDT, 3 hours 10 minutes earlier. Its key messages:
- A very strong, multi-hazard storm system will all severe modes possible expected this afternoon into this evening.
- Severe thunderstorms are forecast to develop near the Kansas- Missouri border this afternoon, racing northeastward into central and northeast Missouri by early evening. Damaging wind gusts, large hail, and a couple of tornadoes are all potential hazards with these storms.
- Strong to damaging non-thunderstorm wind gusts are expected across the region through this evening. There is a near-100 percent chance of wind gusts exceeding 45 mph for the entire area, and probabilities of 55 mph approach 50 percent for eastern Kansas and extreme western Missouri.
- Very dry air will move into the region from the southwest this afternoon. With the expected strong winds, critical fire- weather conditions are forecast for late morning through this evening. These conditions are exceptionally rare for this area, and all precautions to prevent fire starts should be taken.
Area forecast discussion, Mar 14, 12:53 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1253 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- A very strong, multi-hazard storm system will all severe modes
possible expected this afternoon into this evening.
- Severe thunderstorms are forecast to develop near the Kansas-
Missouri border this afternoon, racing northeastward into
central and northeast Missouri by early evening. Damaging wind
gusts, large hail, and a couple of tornadoes are all
potential hazards with these storms.
- Strong to damaging non-thunderstorm wind gusts are expected
across the region through this evening. There is a near-100
percent chance of wind gusts exceeding 45 mph for the entire
area, and probabilities of 55 mph approach 50 percent for
eastern Kansas and extreme western Missouri.
- Very dry air will move into the region from the southwest this
afternoon. With the expected strong winds, critical fire-
weather conditions are forecast for late morning through this
evening. These conditions are exceptionally rare for this
area, and all precautions to prevent fire starts should be
taken.
&&
.MESOSCALE...
Issued at 1140 AM CDT Fri Mar 14 2025
Continuing to monitor the severe-weather and fire-weather
potential across the area today. Elevated convection has moved
into southern portions of our CWA with decently impressive
convective cores, apparently tied to a weak predecessor
shortwave trough shifting through central Oklahoma early this
morning. Fortunately, this convection is expected to remain
mostly sub-severe owing to stability present below the
convective bases (although the winds off the deck are very
strong, so it will not take much to reach severe thresholds),
as the storms race northeastward near 60 mph. There is
reasonable agreement that this convection will have little
influence on the primary round of convection this afternoon
associated with the surging dryline entering the CWA by early
afternoon.
Recent CAMs have been quite consistent in initiating convection
near or just southwest of the KC metro between 2 and 4 pm, with
the storms rapidly forming an arcing band and intensifying in
the subsequent 2-4 hours as they race northeastward/eastward
into north-central/central Missouri. Forecast proximity
soundings in the region of initiation have rather straight
hodographs, albeit with sizable speed shear leading to effective
helicity ~150-200 J/kg, in an environment of MLCAPE of 500-1000
J/kg. With the aforementioned fast mid/upper flow and intense
deep-layer shear (60-80 kt), severe convection is assured, with
damaging wind gusts being the main threat. With high LCLs, a
tendency for convective mode to be linear/banded, and limited
directional shear initially, the tornado threat still appears
modest in the early stages of storm development. However,
forecast proximity soundings farther east (say, east of U.S.
Highway 65) become noticeably more favorable for tornadoes, with
effective SRH 200-400 J/kg owing to increased veering of winds
with height. CAMs also depict individual/cellular elements
within the arcing band of convection, suggesting that at least
embedded supercell structures may develop.
For our CWA, the threat of severe weather should end by around 7
pm, with extremely fast storm motions (50-60 kt) being a
noteworthy aspect of this event. However, behind the surging
dryline, a period of extremely dangerous fire-weather conditions
exists, with winds gusting 45+ mph and relative humidity
lowering below 25 percent for several hours. And in the
meantime, gradient winds are on the increase across the area,
with several surface observations near/above wind advisory
criteria already.
Overall, the forecast is on track, but will continue to update
as the situation evolves.
&&
.DISCUSSION...
Issued at 1140 AM CDT Fri Mar 14 2025
Major storm system to affect the region through tonight...
Forecast is on track for multiple hazards to affect the region
through tonight in association with an intense cyclone
developing in the High Plains today. Objective upper-air
analysis indicates a strongly negatively-tilted trough surging
northeastward through the central Plains, poleward of a 125-150+
kt 250-mb jet streak in much of the southern U.S. and coincident
with a 100+ kt 500-mb jet streak lifting eastward north of the
upper low. The strongest portion of the surface-pressure
gradient will be reaching the forecast area this afternoon, and
associated strong gradient winds will peak from early afternoon
through mid-evening as a result. Gusts have already exceeded 45
mph this morning in portions of the area, well displaced from
the maximum pressure gradient...suggesting that our peak winds
forecast for this afternoon are mainly on track (45-55 mph with
isolated gusts to 60 mph). For more on the severe-weather and
fire-weather threats in the near term, please see the Mesoscale
section above.
Convection will race eastward of the CWA this evening (after 7
pm), with lingering fire-weather concerns through the late
evening owing to continued intense mixing on the lee side of the
surging dryline. CAMs have indicated a second surge in wind
gusts during the evening, as the nocturnal enhancement of the
low-level jet occurs before it lifts northeast in tandem with
the surface low. Winds will then diminish during the overnight
hours. Meanwhile, wraparound precipitation may clip far
northern/northwestern portions of the area (dependent on the
surface low's track). Otherwise, the area should be dry tonight
into Saturday.
A curious nugget with the forecast Saturday night is the
development of low-level frontogenetical forcing well southward
of the lifting low (by this point in the Upper Great Lakes
region into Ontario). Coarser models like the GFS indicate
little in the way of precipitation for our region during this
period, but several CAMs (and the CMC) have a period of light
precipitation as this frontogenesis maximizes. Meanwhile,
thermodynamic profiles are marginally favorable for some
snowflakes to mix in. Have included rain/snow shower chances for
this threat through the evening/overnight hours; notably,
negligible impacts are expected.
Otherwise, the main story for the weekend will be the colder
temperatures (highs around 20-25 degrees colder on Saturday
versus Friday), with near- to sub-freezing lows expected
Saturday night. Similar high temperatures should be expected on
Sunday as the larger-scale trough continues to move through the
central U.S.
By Monday, high pressure shifts east of the area while a surface low
deepens on the lee side of the Rockies. This will allow modest WAA
to get underway and coupled with quasi-zonal flow aloft will aid in
temperatures rising into the 70s. Enhanced WAA will continue on
Tuesday as a upper level trough moves from the eastern Rockies into
the central Plains allowing high to further rise into the mid 70s to
near 80. The next chance for precipitation will arrive Wednesday
into Wednesday night as the aforementioned upper level trough swings
through the region. Ensembles continue to indicate potential for
wintry precipitation in association with this system, with
long-range ensemble probabilities of 50-70 percent for
measurable snow near the MO/IA border and 20-40 percent for at
least an inch of snow. However, deterministic members remain
quite variable with surface low track and timing, and run-to-run
volatility/variability is quite high. Significant changes to the
forecast for this time period are to be expected as the event
approaches.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1252 PM CDT Fri Mar 14 2025
VFR conditions expected through the period. Initial band of
showers and thunderstorm are expected to clear terminal space by
the start of the forecast period, with wind speeds notable
increasing in the wake. Additional convection expected to
develop near/SW of the TAF sites by 20Z, with rapid movement
across terminals. The arrival of thunderstorms and in its
immediate wake will also feature a window (2030-2230Z) of very
strong SSW wind gusts up to 45-50kts. Expect for wind speeds to
remain strong, but slowly decrease through the late evening and
overnight hours.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning until 10 PM CDT this evening for MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
High Wind Warning until 8 PM CDT this evening for MOZ020-021-
028>030-037-038-043>045-053-054.
Wind Advisory until 10 PM CDT this evening for MOZ001>008-
011>017-022>025-031>033-039-040-046.
KS...Red Flag Warning until 10 PM CDT this evening for KSZ025-057-
060-102>105.
High Wind Warning until 8 PM CDT this evening for KSZ025-057-
060-102>105.
&&
MESOSCALE...CMS
DISCUSSION...73/CMS
AVIATION...BlairHazardous weather outlook, Mar 14, 4:08 AM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 408 AM CDT Fri Mar 14 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-150915- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 408 AM CDT Fri Mar 14 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A very strong storm system will move through the region on today. Severe thunderstorms are forecast to develop near or just east of the Kansas-Missouri border during the afternoon, racing eastward through central and northeast Missouri by early evening. Damaging wind gusts, marginally severe hail, and a couple of brief tornadoes are all possible. In addition, strong to damaging non-thunderstorm wind gusts are expected across the area this afternoon and evening. With very dry air moving into the region from the southwest during the afternoon, fire-weather conditions will become extremely critical, especially for areas south of Interstate 70. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Mar 14, 3:43 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
343 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Gst 3 S Independence 39.05N 94.42W
03/14/2025 E68 MPH Jackson MO Public
Public relayed, via social media video,
estimated wind gusts 65 to 70 mph.
&&Local storm report, Mar 14, 3:45 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
345 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM Tstm Wnd Gst 1 NNW Maywood 39.14N 94.81W
03/14/2025 M67 MPH Wyandotte KS Trained Spotter
Trained spotter relayed measured 67 mph wind
gust.
&&Local storm report, Mar 14, 3:55 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
355 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Gst 1 NNE Saint Joseph Airp 39.78N 94.91W
03/14/2025 M58 MPH Buchanan MO ASOS
Measured by STJ ASOS.
&&
BPLocal storm report, Mar 14, 3:59 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
359 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg Oak Grove 39.00N 94.13W
03/14/2025 Jackson MO Public
Public reported siding torn from a business
and estimated winds of 60 MPH.
0358 PM Tstm Wnd Gst Oak Grove 39.00N 94.13W
03/14/2025 E60 MPH Jackson MO Public
&&Local storm report, Mar 14, 4:00 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
400 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Gst 1 ENE Saint Joseph Airp 39.77N 94.90W
03/14/2025 M58 MPH Buchanan MO ASOS
Measured 58 mph wind gust at KSTJ.
&&Local storm report, Mar 14, 4:02 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
402 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM Tstm Wnd Dmg 2 ENE Pleasant Hill 38.80N 94.23W
03/14/2025 Cass MO Emergency Mngr
Emergency Management reported a downed power
line in rural Pleasant Hill. Location
estimated.
&&
BPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:11 AM CDT | High Wind Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 23 hr |
| Mar 14, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| Mar 14, 1:10 PM CDT | Special Weather Statement | EAX | Andrew | 35 min |
| Mar 14, 2:23 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 37 min |
| Mar 14, 2:59 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 46 min |
| Mar 14, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 52 min |
| Mar 14, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 47 min |
| Mar 14, 3:39 PM CDT | Severe Thunderstorm Warning | EAX | Andrew | 51 min |
| Mar 14, 3:43 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson | 47 min |
| Mar 14, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Lafayette, Ray | 43 min |
| Mar 14, 3:51 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 39 min |
| Mar 14, 3:56 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 27 min |
| Mar 14, 4:01 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 44 min |
| Mar 14, 4:08 PM CDT | Severe Thunderstorm Warning | EAX | Clinton | 16 min |
| Mar 14, 4:15 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 45 min |
| Mar 14, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Grundy, Livingston | 41 min |
| Mar 14, 4:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 51 min |
| Mar 14, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 30 min |
| Mar 14, 4:41 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 21 min |
| Mar 14, 4:57 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston, Sullivan | 48 min |
| Mar 14, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 54 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 35 min |
| Mar 14, 5:56 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.